Local mean dimension of ASD moduli spaces over the cylinder

Shinichiroh Matsuo, Masaki Tsukamoto

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study an infinite-dimensional ASD moduli space over the cylinder. Our main result is the formula of its local mean dimension. A key ingredient of the argument is the notion of non-degenerate ASD connections. We develop their deformation theory and show that there exist sufficiently many non-degenerate ASD connections by using the method of gluing infinitely many instantons.

Original languageEnglish
Pages (from-to)793-834
Number of pages42
JournalIsrael Journal of Mathematics
Volume207
Issue number2
DOIs
Publication statusPublished - Apr 27 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Local mean dimension of ASD moduli spaces over the cylinder'. Together they form a unique fingerprint.

  • Cite this